# SDR ABXA9700580

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Ftting
- Part number: 991966018
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AUX LANDING GEAR RT TRUNNION FITTING WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM.
